# SDR SWAA2023061659140

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FWD SPAR CAP SHOWS EVIDENCE OF CORROSION UNDER PANEL 621DB APPROX WS 293.0.   EVALUATED EXFOLIATION CORROSION ON LOWER CHORD RT WING LOWER FWD SPAR CAP, FOUND OUT OF LIMITS 100% EXFOLIATION LOWER CHORD IAW SRM 57-20-10-1A-1 4.A.  TRIMED OUT DAMAGED AREA AT LOWER CHORD RT WING LOWER FWD SPAR TCAP APPROX WS 293 L=5.0' W= 1.4' PER SRM 51-10-02.   ACCOMPLISHED HFEC SURFACE SCAN ON CUT EDGE IAW NDTM PART 6 CH 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.  RT WING LOWER FWD SPAR CAP REPAIRED PER EA 23-157-01982 WITH AN INSPECTION THRESHOLD DEFINED IN 23-157-01982-DTI.
